# SDR 070067

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT MAINTENANCE INSPECTION MAINTENANCE REPORTED THAT THE AISLE EMERGENCY LIGHTS AT ROWS 7 THROUGH 11 WOULD NOT TEST.  MILWAUKEE MAINTENANCE FURTHER REPORT THE REMOVAL AND REPLACEMENT OF AN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT FUSELAGE STATION 500.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
